How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2887
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

Red bleach appears on my penis after activities

Customer Question

Red bleach appears on my penis after sexual activities
Submitted: 4 years ago.
Category: Health
Expert:  Onlinedoc replied 4 years ago.
Hi,
Do you have any history of unprotected sex with multiple partners?
Itching?
Swelling?
Discharge?
Since how many days are you having these symptoms?
Customer: replied 4 years ago.

No history of multiple partners. Week . Maybe swelling but little

Expert:  Onlinedoc replied 4 years ago.
As such the red bumps you describe can be due to allergy.
You can take OTC anti allergic medication like cetirizine to see if helps.
Also you can apply 1% hydrocortisone cream to the affected areas.
If the symptoms persist you can consult your doctor for further diagnosis and management.
I hope this helps
Customer: replied 4 years ago.

Where do you get them

Expert:  Onlinedoc replied 4 years ago.
You can get them in the pharmacy near you or chemist shop.
Usually these medications are OTC(Over the Counter).